Journal of Mathematical Biology

, Volume 28, Issue 1, pp 65–82

Population models for diseases with no recovery

  • A. Pugliese

DOI: 10.1007/BF00171519

Cite this article as:
Pugliese, A. J. Math. Biol. (1990) 28: 65. doi:10.1007/BF00171519


An SI epidemic model with a general shape of density-dependent mortality and incidence rate is studied. The asymptotic behaviour is global convergence to an endemic equilibrium, above a threshold, and to a disease-free equilibrium, below the threshold. The effect of vaccination is then examined.

Key words

Epidemic modelsNonlinear incidence ratePopulation regulation

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • A. Pugliese
    • 1
  1. 1.Dipartimento di MatematicaUniversità di TrentoPovoItaly